A solvable model of weak turbulence

Research output: Contribution to journalArticle

3 Scopus citations

Abstract

A model of weak turbulence amenable to solution is investigated. There are three modes of interacting waves whose laws of dispersion are so chosen that it is possible to go over to the diffusion approximation in k-space. The steady-state spectrum of the turbulence in the presence of regions of instability, transparency and damping is found. The formal apparatus of nonlinear wave dynamics is also discussed.

Original languageEnglish (US)
Pages (from-to)10-16
Number of pages7
JournalJournal of Applied Mechanics and Technical Physics
Volume6
Issue number1
DOIs
Publication statusPublished - Jan 1965
Externally publishedYes

    Fingerprint

ASJC Scopus subject areas

  • Physics and Astronomy (miscellaneous)
  • Engineering(all)

Cite this